# SDR CA040504004

- Difficulty date: April 29, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 10,713 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 5520 · Elevator Structure
- Part: Support Bracket
- Part number: 11552405813
- Condition: Cracked
- Location: Elev Bellcrank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AIRCRAFT INSPECTION, IT WAS NOTED THE AFT RT ELEVATOR BELLCRANK SUPPORT BRACKET P/N 115-524058-13 WAS CRACKED. THE CRACK EXTENDED APPROX. 1.5 INCHES VERTICALLY AROUND THE BELLCRANK PIVOT BOLT ATTACHMENT.
